# SDR UPS99828337

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, NOSE GEAR WOULD NOT RETRACT AFTER T/O.  AIR TURNBACK.  PER TROUBLESHOOTING PG 101 NOSE GEAR FAILS TO RETRACT, CHECKED CONTROL VALVE, RIGGING AND CABLE TENSION PER MM 32-31-00 PG 204.  NO DEFECTS NOTED.  GEAR OPERATES NORMAL.  NO DEFECTS NOTED.
